MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Gallant HF; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)

Abbott Medical (CRM-Sylmar) Gallant HF; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Model Number CDHFA500Q
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event of inappropriate or unexpected reset was confirmed.The device voltage was above elective replacement indicator (eri) upon receipt.Assessment of total projected longevity was performed, and the device was found to have appropriate remaining longevity.Analysis of the device image indicated reset error occurred, consistent with time of event device having been dropped in the field; however, the error condition is no longer present.User manual states sterility, integrity, or function cannot be guaranteed upon device being dropped.Further analysis of the device¿s telemetry, lead impedance, pacing, sensing, and high voltage charging were found to be normal.The backup operation could not be reproduced during analysis.
 
Additional Manufacturer Narrative
Correction: h6: health effect - impact code should have been "4632 - prolonged surgery.".
 
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) was found to be in back-up operation mode before implanting.

Brand Name
Gallant HF
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50950891
Report Number2017865-2026-20747
Device Sequence Number9499762
Product Code NIK
UDI-Device Identifier05415067032010
UDI-Public(01)05415067032010(10)A000190334(17)280630
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA500Q
Device Catalogue NumberCDHFA500Q
Device Lot NumberA000190334
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/17/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown